Doctor insights on:
Do Laxatives Make You Bloated
See your doctor.: If this has been going on for weeks and the over-the-counter remedies that you have tried have not been effective, your best bet is to see your doctor or a gastroenterologist. At age 51, if you have not had a colonoscopy yet, you should have that done anyway. Good luck. ...Read more
Unable to have full bm, tried laxatives for a few days. Very gassy and bloated but still can't go. Almost been a week. What should I do.
Constipation: Try to hydrate yourself well. Suggest high fiber diet with fiber supplement (otc, either citrucel or fibercon). If the above is not adequate for your bowel movement, you can try MiraLAX (polyethylene glycol) (otc, one tablespoon in 8 oz of water once to twice a day). If constipation is chronic/recurrent, you might want to work closely with a GI doctor to regulate your bm better. ...Read more
I'm constantly bloated. Went to my gastro. She suggested, colonoscopy, said, was up to me. Not NEEDED, she said to try laxatives when needed. Thoughts?
Possibilities: It could be irritable bowel syndrome (try bentyl) or bacterial overgrowth (consider a course of antibiotics). If you have had pancreatic surgery or drank alcohol excessively before, you pancreas may not be producing enzymes properly (try creon with meals). Check with your doctor for detail.. ...Read more
Took one laxative and I only passed gas and I still have the "backed up" bloated feeling. What should I do now?
Likely see Dr: Laxative not advisable as purge, and need to understand root cause if chronic/recurrent constipation. Ad lib laxatives may swing u between constipation and diarrhea. Keep well hydrated, but need to rule out gut allergies to foods (even without hives) e.g. milk (can be dyhrdrating compared to lactose intolerance), rv diet/medications, and rule out hormonal irregularities. Seek MD if recurrent ...Read more
I completed a 21 day water fast 12 days ago. Now I am extremely bloated, I look 5 months pregnant. Laxative did not help. What can I do?
1. StopBelievingMost: Commonly promoted propaganda about: "Health" (including much by medical/"insurance" industry). So much=just marketing for $; not for your EmpowermentWisdomSuccess; Study http://goo. Gl/Blh6rW. 2. As H2O based creatures, maintaining optimal % water in body (e.g. ~55-60%)=crucially important for survival/quality of life. Too little=Dehydration; Too much=Edema. ↓↓Excess water intake! . Some fasting OK. ...Read moreSee 1 more doctor answer
Husband has been having pain in his stomach for 1 week. Feels bloated and has taken a laxative with relief, but the pain comes back. Right if naval?
Need more info...: In what position does he feel better/ worse? What is the quality of pain--sharp, stabbing, pressure, bloating, gasiness? Where in his abdomen (right, mid, left) does he experience discomfort? Duration pain lasts? Is pain deep or superficial? Has he seen blood with stool or change in bowels? Sexually active)? Any bladder/uti symptoms? Constipation may be secondary to an underlying problem. ...Read more
If I'm waiting to see if I'm pregnant, the two week wait, im bloated and constipated badly, if I took a laxative, would that stop implantation?
No, but...: No it won't, but if the laxative causes severe diarrhea, the dehydration could interrupt the process of implantation. The uterus with a developing pregnancy needs a "quiet" room to conduct its' business, and that is very hard when there is an intestinal "party going on next door". ...Read more
I can't go even taking mofm and lots of other laxatives. My stomach is very bloated and I can't eat down to 95 lbs. I have mucus coming out of anus?
Constipation: Constipation is common and source of many abdominal symptoms. A bowel regimen to achieve 2 soft bowel movements daily (water, juices up to 1.5 liters daily, fiber tablets, laxatives, stool softeners, probiotics) and walking are non-prescription tools you use to reach goal. If you have fever, vomiting, localized pain lasting over 40 minutes get evaluated. ...Read more
I had gallbladder surgery 6 days ago and I still haven't had a bm. Is there a laxative or something I can take? My stomach is sooo bloated.
Try: First to induce a bm by either using a suppository or a small fleet enema (sodium bisphosphate). Do not use laxative through your mouth without contacting your surgeon. You may need to be examined by him as there are several possibilities fecal impaction being one of them. So if unsuccessful in your attempts call the surgeon tmro morning! ...Read moreSee 1 more doctor answer
Been bloated and constipated 9 days. Laxatives are barely helping. My stomach X-ray results come in two days but what should I do for relief for now?
Opposite end: Don't wait for the x-ray, it is unlikely to show anything earth-shattering if you are not febrile / vomiting / septic. If you are generally healthy, try enema (like fleets) & follow directions. If that helps move things, may need to repeat x 1 in several hours. After moving, bottle of mag citrate will clear from above. From then on, use fiber or other stool softener to keep things moving. ...Read more
I need help with my severe constipation. I have not been able to go good for roughly a week. I ahve tried laxatives and an enema but I am so bloated and I look pregnant because im so bloated. I am only 15 and I have 2 hemeroids right now and tonight after
No periods due to laxative purging and bulimia for 9mo. I had sex 18 days ago and am bloated/seeing a brown - blood discharge. What could this be?
Duplicate question: The answer is the same. If you're pregnant, you have big challenges ahead. See your OB/GYN & disclose your eating disorder. If not pregnant, discuss birth control options. Read http://www. Something-fishy. Org/dangers/dangers. Php. See your primary doctor & dentist + GI, cardiology, nephrology, endocrinology, etc. As needed, as well as mental health providers who specialize in eating disorders. ...Read more
I've been bloated and swollen for 3 weeks. A doctor told me it was constipation so for 2 weeks I took laxatives. It hasn't improved. ER said gas bubbl?
Going through a bad constipation for over a week. Had taken laxatives once but no help. My stomach feels bloated stomach pain when pressed?
Are you taking opiates? If not, you may try fleets enema for short term relief. For long term, drink enough water every day so that your urine is mostly colorless. You may take fiber laxative like Metamucil and increase your intake of fiber foods. Consult this site for fiber foods.
http://www. Mayoclinic. Org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/high-fiber-foods/art-20050948 ...Read more
I haven't had a proper bowel movement in 7 days, I took a laxative a few hours ago and I'm afraid it might not work. I'm bloated, gassy, and miserable?
Try it: Try it and hydrate yourself. No point of worrying at this point in time. Think positive ;) ...Read more
Constipated. Fiber makes me bloated & gassy - no bowel movement. Take laxatives but doesn't work always. N e thing stronger? N e other way? I eat well
Hydration & Exercise: There are many reasons for relative constipation. Have your md review your current medications for constipation as side effect. Fiber (with enough water) very helpful, and you need to titrate up to full doses or you will get gassy. A healthy, fiber filled diet always good, and don't forget to drink more water. Regular exercise also excellent for getting those bowels moving. ...Read more
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. These produce gas as they consume micronutrients in the colonic lumen. The easy solution us to take probiotics along with antibiotics and also take antibiotics judiciously only if there're is a true evidence of a bacterial infection as indicated ...Read more
When chewing gum,:
The salivary glands are getting stimulated and will prompt you to swallow. Since the gum is not meant to be swallowed, air is getting swallowed instead. The more air is swallowed, the more one can feel bloated.
Chewing gum habitually is also not good for the temporomandibular joint. ...Read more
Flucloxacillin: Like any antibiotic, flucloxacillin can cause potential side effects. The most common are gastrointestinal problems. Fatigue would be unusual as a side effect of this medicine. If you are able to tolerate it, you should finish out the course of the antibiotic. If not, or if the side effects worsen, contact the doctor who prescribed it. Good luck. ...Read more
- Talk to a doctor online
- Carrots and bloating
- Do kidney stones make you feel bloated?
- Will antibiotics make you bloated
- Does wine make you bloated?
- Does xanax make you bloated?
- Can vitamins make you bloated?
- Can a uti make you bloated?
- Does pantoprazole make you bloated?
- Do antibiotics make you bloated?